Is Fortolin (pain & fever relief series) safe?Detail
Our Fortolin pain & fever relief series contains Paracetamol (Acetaminophen) which is the most widely used ingredient for pain killer. Any undigested form will be excreted from the body. Moreover, it is unlikely to cause gastric discomfort and therefore can be taken on an empty stomach. It is safe and reliable if the stated dosage & administration is followed.
When should I take Fortolin Nite?Detail
Headache is like an alarm telling us that our body needs rest. Unfortunately, it is very difficult for us to rest peacefully while having a headache. That's when we should take Fortolin Nite. Not only will this help us to relieve the headache, it also promotes restful sleep.
I often have trouble sleeping while on vacation, making me difficult to enjoy the holidays to the fullest. What can I do?Detail
During vacations, we tend to have schedule packed with countless sightseeing, which makes us exhausted with body aches and difficulty sleeping.Besides containing analgesic to relieve body aches and headache, Fortolin Nite also contains antihistamine which eases breathing and promotes better sleep, which helps body recharge to enjoy the trip ahead.
Do the Fortolin series contain aspirin?Detail
None of the products in Fortolin series contains aspirin, therefore is less likely to cause gastric discomfort.